# SDR IPXA09557156

- Difficulty date: August 17, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 18,262 hours, 11,400 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO BAY STATION 1640, AFT BULKHEAD SUPPORT ANGLE IS CRACKED, (LT SIDE FLOOR TO LOWER SIDEWALL TRANSITION ANGLE).  REMOVED & REPLACED PER SRM.
